# SDR S9BA201209190002

- Difficulty date: September 17, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: GKBR
- Make and model: Dhav DHC6300
- Aircraft serial: 617
- Aircraft time: 38,747 hours, 64,279 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: MS245664B
- Condition: Failed
- Location: Aileron Pulley
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LIMITED AILERON CONTROL AFTER TAKEOFF.  R & R LT OTBD LOWER PULLEY RIGGED AILERON AND REMOVER RIGGING PIN IAW MM 27-00.  BEARING ON PULLEY FAILED, PULLEY CAME OFF MOUNTING BRACKET.
